MAUDE Adverse Event Report: HOLOGIC, INC. FAXITRON CORE; CABINET, X-RAY SYSTEM

HOLOGIC, INC. FAXITRON CORE; CABINET, X-RAY SYSTEM
Model Number COREVISION 5X10
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.This is a resubmission of the report submitted on 07/30/2021 submitted under : 1222780-2021-00217 to correct the manufacturer registration number.
 
Event or Problem Description
It was reported that on july 14th during an imaging procedure for a sample, the specimen fell off the drawer and into the machine.The staff weren´t able to retrieve the sample and the patient had to be rescheduled for a new tissue acquisitions procedure.No other information is available.

Brand Name
FAXITRON CORE
Common Device Name
CABINET, X-RAY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 apple ridge rd
danubry CT 06810
MDR Report Key12345520
Report Number1220984-2021-00029
Device Sequence Number4333547
Product Code MWP
UDI-Device Identifier00857069006005
UDI-Public(01)00857069006005(11)170201
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K082432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOREVISION 5X10
Device Catalogue NumberCOREVISION 5X10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1